Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on productive functions


Author: T. G. McLaughlin
Journal: Proc. Amer. Math. Soc. 14 (1963), 444
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1963-0147385-9
MathSciNet review: 0147385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker and J. Myhill, Some theorems on classes of recursively enumerable sets, Trans. Amer. Math. Soc. 89 (1958), 25-59. MR 0097310 (20:3780)
  • [2] R. M. Smullyan, Theory of formal systems, Princeton Univ. Press, Princeton, N. J., 1961. MR 0121300 (22:12042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0147385-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society